MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CONV FB PS TB TRL SZ8; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND 9616671 ATTUNE CONV FB PS TB TRL SZ8; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500978
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned device confirms the reported event of a damaged balseals.Hhe (health hazard evaluation)/qrb (quality review board) (b)(4) recommended a device correction which was initiated on june 12, 2015.Capa-(b)(4) determined the likely root cause to be related to misuse, and requires mandatory sales training on proper use and application of the device by depuy sales consultants.Capa-(b)(4) will also monitor the mandatory field training.The need for further corrective action was not indicated.Continue to monitor per post market surveillance (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that size 8 spring broken on articulating surface and size 7 nub broke off near spring articulating surface.No surgical delay.No pieces of broken instrumentation left in patient.
 
Additional Manufacturer Narrative
There is no new information to report at this time.Per fda request, this follow-up is being submitted to fill the gap in follow-up sequence numbers.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: this product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
ATTUNE CONV FB PS TB TRL SZ8
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46582
5743725905
MDR Report Key7230486
Report Number1818910-2018-52449
Device Sequence Number1827154
Product Code JWH
UDI-Device Identifier10603295135555
UDI-Public10603295135555
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number254500978
Device Lot NumberBFA0QK0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2018
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date02/11/2026
Date Device Manufactured10/24/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown